# SDR IPXA2018071031547

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,156 hours, 15,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR EMERGENCY BOTTLE HAS LOW PSI. DEFERRED L1 DOOR IAW MEL 52 10 3 1 2 1. SERVICED L1 ENTRY DOOR IAW MM 12-25-04-600-801.
